# SDR SWAA030382

- Difficulty date: February 16, 2003
- Submitted: February 28, 2003
- Operation: Air carrier
- Aircraft: N611SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27697
- Aircraft time: 25,762 hours, 22,382 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Module
- Part number: 106223111
- Part serial: 97047680
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: S
- Precautionary procedure: B

## Discrepancy

DECLARED EMERGENCY.  CABIN PRESSURIZATION CONTROLLER FAILED, COULD NOT MAINTAIN CABIN PRESSURE.  RAPID DECOMPRESSION OCCURRED.  FWD F/A'S O2 MASK DID NOT FALL DOWN.  PRESSURIZATION CONTROLLER OPERATED PARTIALLY DURING SHORT FINAL.  REMOVED AND REPLACED CABIN PRESSURE CONTROLLER, OVERHEAD MODULE, AND OUTFLOW VALVE.  OPS CHECK GOOD PER MM.
